| Model Number |
L1818-04P01C-1 |
| Medical Device Problem Code |
Device Misassembled During Manufacturing /Shipping (2912)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/08/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted the sterile package was returned open.The product inside was not a medtronic product.The handle was blue and the gauze did not have the rfid tag.The troubleshooting found the product returned was not a medtronic product.The supplier mixed the product during their packaging process.It was reported that the package contained a wrong product.The reported issue was confirmed.The most likely cause was determined to be manufacturing related.Internal process improvements have been initiated to mitigate this issue.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, prior to use, customer discovered a non-rfid sponges in rfid lap.There was no patient involvement.